Meftal Forte Junior Tablet 10's

Meftal Forte Junior Tablet 10's

Prescription drug
Manufacturer / Marketer : BLUE CROSS
Composition :
About: ContainsMefenamic Acid 250 mg and Paracetamol 325 mg, used for pain, inflammation, migraine, and period pain relief.
Usage Instructions: Take as directed.
Benefits: Reduces pain and inflammation effectively.
How it Works: Inhibits cyclo-oxygenase (COX) enzyme reducing prostaglandins.
Side Effects: Indigestion, nausea.
Safety Advice: Use under medical supervision.
Storage: Store below 30°C.
₹37.50
Inclusive of all taxes
Quantity

Expiry Icon
Fresh Stock
Guaranteed
Return Icon
Secure & Hygienic
Packaging
Authentic Icon
Verified & Trusted
Supplements
Quality Icon
Secure
Payment
About: ContainsMefenamic Acid 250 mg and Paracetamol 325 mg, used for pain, inflammation, migraine, and period pain relief.
Usage Instructions: Take as directed.
Benefits: Reduces pain and inflammation effectively.
How it Works: Inhibits cyclo-oxygenase (COX) enzyme reducing prostaglandins.
Side Effects: Indigestion, nausea.
Safety Advice: Use under medical supervision.
Storage: Store below 30°C.

Related Products